# SDR REXA2012081501270

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 18,864 hours, 16,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AISLE CELING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB IAW AMM 33-51-16. OPS CHECKED GOOD.
